Minimizing flow time on a constant number of machines with preemption

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    We consider offline algorithms for minimizing the total flow time on O(1) machines where jobs can be preempted arbitrarily but migrations are disallowed. Our main result is a quasi-polynomial time approximation scheme for minimizing the total flow time. We also consider more general settings and give some hardness results.
    Original languageEnglish
    Pages (from-to)267-273
    JournalOperations Research Letters
    Volume33
    Issue number3
    DOIs
    Publication statusPublished - 2005

    Fingerprint Dive into the research topics of 'Minimizing flow time on a constant number of machines with preemption'. Together they form a unique fingerprint.

    Cite this